Post stent implantation issue

7 weeks back, one stent implanted.

Currently on medication [Plavix (150 MG), Lipitor (20 MG), beta-blocker (25 MG),Telmisartan (40 MG) ].

Having intermittent unexplained pains

1] muscle pain in chest, above knee, on the Penis

2] tingling on left arm

Age : 59 years Male Weight: 71.6 Kgs Hight: 169 inches

Should i be concerned?? Can this be because of side effect of medicines??

Last edited by

12 Replies

  • Hi,

    Please take a look at questions, You can see response to a similar question. You need to go back to your GP and Cardiologist and check on medication and look at life style change, going for walks and gym and food intake

  • Hi,


    i had a heart attack 2 months ago, i am 37 years old used to smoke heavily but have now totally quit, i was always in good health generally before my heart attack,

    since having my heart attack i had 1 stent put in and have been on prescribed medicines, I have been told i have high cholesterol but i am not over weight, i am 5"7 and weigh about 78 kilos, i am British of Indian origins,

    my medicines are:

    ramipril 2.5mg

    bisoprolol 2.5 mg

    asprin 75mg

    clopidogrel 75mg

    lansoprazole 30mg

    atorvastatin 40mg

    i have been getting pain occasionally since maybe 4 or 5 times a week,

    Very helpful response, good luck.

  • Yes. Have it checked out.

  • I am already following all the Doc's advice on medication, Diet and exercisem religiously.

    As per my Cardiology, i should ignore these pain.. Some or how, i am not getting convinced!!..

  • Yes. Check it out.

  • Hi,

    Angiogram and angioplasty do give a lot of pain to people and it can take time to get better!

  • Hi, I had a heart attack and stent in April 2012. I was 52, 5'9" and 12.5 stone, and did long distance walking for fun. Generally speaking fairly fit.

    I too had pains here and there. I also found that I was intolerant to a large number of drugs. I can not take any type of Statin or Fenofibrates. Beta blocker made me feel dreadful slowing my heart rate down to around 34 Bpm. I also has issues with a variety of blood pressure reducing drugs so I understand what you are going through.

    It is not natural for us to take drugs but sadly as a result of our health condition we have to take them. My advice is to speak frankly with your doctor about issues and concerns. You will probably try an assortment of medications until the right mix is found for you. This will take time and there will be ups and downs but you will find that things do improve but you will possibly have to accept some side effects but it will be the ones that you can tolerate. I still have some side effects but my fitness has returned to a level where 12 months after the heart attack I completed a 50 mile walk.

    It will take some time but you will get there.

  • hello can i ask you please what do you take if you dont take a statin or fenofibrates i myself have stopped taken my statin ive tried 3 different ones now my gp wants me to try a fenofibrate not sure if they have any awful side effects like the statins gave me thank you

  • Yes. I've had several stents put in including one very recently and you have to be concerned about any symptoms. See your doctor or call emergency. Also, remember that when you take statins they are supposed to do a blood check to check to see how they are working and at the same time check your liver. It's Very important to do that. They destroy some peoples' livers and began doing that to mine before I stopped them. There are non-stastin medications that may not be as effective but they're better than nothing.

  • Hi Joseph, how often are they supposed to take blood whilst on statins? As I've been on them 10+ months now and not had one check yet 😡

  • They are suppose to check your liver every two or three months in a normal blood fasting test for cholesterol. Statins have damaged the liver and caused death. If they haven't checked I would ask them why and still get it checked no matter what they said and question their practices and consider changing doctors. It's that important. Your health is Too important to let this go. So do it ASAP. Let me know what happened. Thanks.

  • All I can say is to ask your GP for full blood tests, write down all your questions and look for answers.

You may also like...